# SDR HNAA2013080500448

- Difficulty date: August 5, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 52,136 hours, 57,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NORMAL GREEN LIGHT ON EMERGENCY PUSH BUTTON ON F/A PANEL IS INOPERATIVE.  R & R NORMAL GREEN LIGHT BULB ON F/A PANEL.  OPS CHECKED GOOD.
